# SDR 2008UALA00587

- Difficulty date: January 31, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 57,879 hours, 21,646 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F-O OXYGEN MASK AND SPEAKER ARE INSTALLED IN REVERSE POSITIONS.  FOUND TO BE INSTALLATION ERROR (QA).   REINSTALLED OXYGEM BOX AND SPEAKER BOX IN CORRECT POSITIONS.
